Title
Thermodynamics and path integrals for identical particles: the formalism Thermodynamics and path integrals for identical particles: the formalism
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Singapore ,
Source (journal)
International journal of modern physics: B: condensed matter physics, statistical physics, applied physics. - Singapore
Volume/pages
15(2001) , p. 1756-1759
ISSN
0217-9792
ISI
000169183300059
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000169183300059&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000169183300059&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle